# SDR SWAA2024021541599

- Difficulty date: January 16, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 37,868 hours, 17,710 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312 S5-6l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME LOCATED STA 312 AND BETWEEN STR 5L TO STR 6L AT PASSENGER CABIN 2024-48868<[01] PERFORMED PERMANENT ON FRAME IAW M-22-153-01244 SEE INDIVIDUAL SIGN OFF BELOW;[02] PERFORMED PERMANENT ON FRAME IAW M-22-153-01244 SEE INDIVIDUAL SIGN OFF BELOW
